# SDR AU980028

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Faulty
- Location: Nr 2 Eng Eec
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE ELECTRONIC ENGINE CONTROL (EEC) CONNECTOR FAULTY. HIGH RESISTANCE BETWEEN PINS R AND Q ON P1.
